# SDR DALA2024011600590

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL AT X=0, BTWEEN STA Y=1002 TO Y=1022, CABIN FLOOR SUPPORT STRUCTURE. SUMMARY OF NRC 00511: TRIMMED OUT INTERCOSTAL AT X=0, BT STA Y=1002 TO STA Y =1022 WAS REPAIRED PER B717-200 SRM-51-70-11-2R PROCEDURE 1 REPAIR. (LP #0156032)
